# SDR AALA202110053672

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 27,430 hours, 11,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FIRST OFFICERS ESCAPE DOOR HANDLE SPRING INSECURE. SECURED SPRING FOR ESCAPE DOOR HANDLE PER SRM 51-40-02.
